# SDR DXTA2024062512157

- Difficulty date: June 24, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N681QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0214
- Aircraft time: 5,079 hours, 3,293 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Location: Main Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ENTRY DOOR APPEARS OVER EXTENDED ONLY SITTING 1-2" OFF THE PAVEMENT AND STEEPER THAN NORMAL.  REQUEST IT BE ASSESSED.  UPON ARRIVING TO THE AIRCRAFT WE NOTICED THE AIRCRAFT WAS PARKED ON A NON LEVEL SURFACE OF THE RAMP. MOVED AIRCRAFT INTO THE HANGAR ONTO A LEVEL SURFACE AND FOUND NO DEFECTS WITH THE MAIN ENTRY DOOR HEIGHT. ADVISED MCC OF FINDINGS, OK TO SIGN OFF. WORK DONE IAW AMM  52-10-00.
